# SDR WTAA960037

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Damaged Wire
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - NOSE LANDING GEAR INTRANSIT LIGHT INDICATION REPORTED INOPERATIVE.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPAIRED WIRE AT NOSE LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
